# SDR UIEA2019100195600

- Difficulty date: September 28, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,295 hours, 21,445 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 4200353
- Part serial: 584
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT VALVE EICAS MESSAGE DISPLAYED.  T/S SYSTEM, FOUND SHUT-OFF 3 WAY VALVE INOPERATIVE. REMOVED AND REPLACED SHUT-OFF 3 WAY VALVE IAW AMM 21-58-01. OPS AND LEAK CHECKS GOOD.
